Journal of Geometry and Physics

Abkürzung der Fachzeitschrift: J GEOM PHYS
ISSN: 0393-0440
Verlag: Elsevier



Publikationen


Band: 124, Seitenbereich: 100-123
The non-commutative topology of two-dimensional dirty superconductors (2018)
de Nittis G, Schulz-Baldes H

Band: 121, Seitenbereich: 297 - 308
Extensions of the Duflo map and Chern-Simons expectation values (2017)
Sahlmann H, Zilker T

Band: 111, Seitenbereich: 6-39
Projective limits of state spaces I. Classical formalism (2017)
Lanery S, Thiemann T

Band: 116, Seitenbereich: 10-51
Projective limits of state spaces II. Quantum formalism (2017)
Lanery S, Thiemann T

Band: 86, Seitenbereich: 303-338
Classification of "Real" Bloch-bundles: Topological quantum systems of type AI (2014)
de Nittis G, Gomi K

Heftnummer: 2, Band: 62, Seitenbereich: 204-212
Abelian Chern-Simons theory, Stokes' theorem, and generalized connections (2012)
Sahlmann H, Thiemann T

Heftnummer: 6, Band: 61, Seitenbereich: 1104-1121
Chern-Simons theory, Stokes' theorem, and the Duflo map (2011)
Sahlmann H, Thiemann T


Zuletzt aktualisiert 2015-29-05 um 16:46